Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 629194, 19 pages
http://dx.doi.org/10.1155/2012/629194
Research Article

A Class of Semilocal ??-Preinvex Functions and Its Applications in Nonlinear Programming

1College of Science, Xidian University, Xi'an, Shanxi 710071, China
2College of Mathematics and Computer Science, Yangtze Normal University, Fuling, Chongqing 408100, China
3Department of Mathematics, China University of Petroleum, Qingdao, Shandong 266555, China

Received 20 April 2011; Accepted 5 December 2011

Academic Editor: Ch Tsitouras

Copyright © 2012 Hehua Jiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hehua Jiao, Sanyang Liu, and Xinying Pai, “A Class of Semilocal -Preinvex Functions and Its Applications in Nonlinear Programming,” Journal of Applied Mathematics, vol. 2012, Article ID 629194, 19 pages, 2012. https://doi.org/10.1155/2012/629194.